# SDR FDEA202006241324

- Difficulty date: June 24, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 83,986 hours, 16,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS 523 25-60 7757.  24JUN20 SEA OPEN U.  L1 DOOR REMOTE PRESSURE INDICATOR INOPERABLE.  MEL 24JUN20 02:34 SEA U.  RELEASED FOR SERVICE, PER MEL: 25-61-02  CATEGORY: C EXPIRATION: 04JUL20.  "MEL 25-61-02: L1 DOOR EVAC SLIDE REMOTE PRESS INDICATOR INOPERABLE.  PER MEL 25-61-02, VERIFY AND RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQUATE, ONCE EACH FLIGHT DAY" C/7231731.  IDENTIFIED PARTS  INDICATOR LAMP ASSEMBLY.  FACT 24JUN20 21:31 MEM.  RELAMP L1 DOOR PRESS LIGHT INDICATOR AS NEEDED AND OPERATIONS CHECK, REF M/M 25-61-06-5.  OPERATIONS CHECK NORMAL A/C OK FOR SERVICE.
